# SDR DALA2023022201338

- Difficulty date: February 19, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 73,292 hours, 27,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 EMERGENCY LIGHTS ROW 23 THRU 26 INOP. CORRECTIVE ACTION: FOUND SEAT ROW 18-22 ALSO NOT WORKING. REPLACED EMER LIGHT POWER SUPPLIES M733 AND M10567. EMER LIGHTS NOW CK GOOD PER B575 AMM 33-51. (4145436)
